# SDR DL73S060144

- Difficulty date: February 19, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N303DL
- Make and model: Boeing 737232
- Aircraft serial: 23075
- Aircraft time: 62,382 hours, 46,843 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Part number: 65C80736256
- Condition: Torn
- Location: L1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: I, G

## Discrepancy

CLIMBING THROUGH FL 290 CABIN WARNING HORN SOUNDED CABIN WAS 10,000 FT.  INITIATED DESCENT TO 10K AND ACCOMPLISHED CK LIST.  CABIN CLIMBED TO 14,500 AND MASKS DEPLOYED.  REPAIRED L1 DOOR SEAL.
